Couldn't find what you looking for?

TRY OUR SEARCH!

I am 20 years old and sexually active. I've started taking Yasmin pills on Tues. I haven't had sex in three weeks. I masturbated on Tues. I used to shave but I haven't done it in a month, I just trimmed the hair a little on Sat.
This morning my labia majora was itching in such a extreme way it wouldn't let me go back to sleep, I looked at it but had nothing. The itching is very annoying and my vulva is starting to feel quite irritated. Any idea of what could be happening?

Loading...

I hate to say it..but femine pharmaceuticals for birth control SUCKS..I mean why should you mess up YOUR system for him?
My boyfriend of 8 years (he's 42 I'm 40) pull out! Works like a charm! Is the best!..but if you are young and NOT in a "for sure steady love relationship"..use condom..MAKE HIM WEAR ONE! Don't shorten your life span or mess with your hormones and those chemicals..FOR WHAT..so he can get a better feel?

But on the other "medical" side

It is probably the Yasmin..or yeast infection. If Yeast infection you will get some itching and white discharge..replicant of "cottage cheese".

I was diagnosed with Lichen Sclerosis...possibly caused by an overactive immune system. - Itchy, biting, creepy crawly..all over labia to anus. Sucks!

But what do ya know..after 2 years of gynos..treating for yeast and gardnerella..among other health issues I was having along with weight gain, fatigue, body stiff and soreness. I felt toxic from the waist down...I finally went to an endocrinologist.

I was hypothyroid!

Which now, is looking like Hashimotos disease..which of course..is caused by an overactive immune system.

One week on thyroid medication..I feel so much better..minor improvement with clobetasol propionate cream for labia...I don't itch as much..now just a bit at night.

I'm only on week two of synthroid..but things are looking up!
Reply

Loading...